# SDR DLM88091094

- Difficulty date: June 29, 2009
- Submitted: July 8, 2009
- Operation: Air carrier
- Aircraft: N911DL
- Make and model: Doug MD-88
- Aircraft serial: 49542
- Aircraft time: 56,702 hours, 45,191 cycles
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Proximity Sensor
- Part number: 833704
- Part serial: D2380
- Condition: Out Of Adjust
- Location: Lt Mlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

AFTER T/O LEFT MAIN RED REMAINED ILLUMINATED W/GEAR LEVER UP, ALL OTHER INDICATION IND NORMAL.  CYCLED GEAR PER QRH NO HELP PUT GEAR DOWN FOR RETURN IND NORMAL.  FOUND LT MLG UP PROX SENSOR OUT OF ADJUSTMENT.  REPLACED    SENSOR IAW AMM 32-60-05-201.  OPS CHECK GOOD
